2019 Schedule

Friday, June 7, 2019

7:00 am Registration/Continental Breakfast
7:30 am Welcome and Introductions
7:40 am The Rotator Cuff Deconstructed
8:10 am Proximal Biceps Tendon & Labral Injuries
8:30 am Tendon Injuries at the Elbow
9:00 am BREAK
9:30 am Considerations of Rehab for the Rotator Cuff (Kim Kraft,
PT, DPT, CHT)
10:15 am Elbow Rehab (Alison Taylor, OTR/L, CHT, CKTI)
10:45 am Breakout Session
(Participants will rotate through each 1 hr, 15 min session)
Session A: Special Tests and Examination of the Shoulder
(Kim Kraft, PT, DPT, CHT)
Session B: Joint Mobilizations and Taping of the Shoulder
(Alison Taylor, OTR/L, CHT, CKTI)
Session C: Cadaver Dissection
Session D: Cadaver Dissection
12:00 pm LUNCH (provided)
1:00 pm Breakout Session
2:15 pm BREAK
2:30 pm Breakout Session
3:45 pm BREAK
4:00 pm Breakout Session
5:15 pm Adjourn for the Day
5:45 pm Wine Social

Saturday, June 8, 2019

7:00 am Day 2 Registration/Continental Breakfast
7:30 am Day 2 Welcome
7:40 am Closed Tendon Injuries of the Wrist
8:20 am Closed Tendon Injuries of the Fingers
9:00 am BREAK (Hotel check out)
9:30 am Rehabilitation Principles of the Wrist (Kim Kraft, PT, DPT,
CHT)
10:00 am Rehabilitation Principles of the Digits (Alison Taylor,
OTR/L, CHT, CKTI)
10:30 am Panel Discussion - Alternative Treatment Methods
11:00 am Breakout Session
(Participants will rotate through each 1 hour session)
Sessions A & B: Taping, Joint Mobilizations, & Soft
Tissue - Elbow to Hand (Alison Taylor,
OTR/L, CHT, CKTI)
Session C: Differential Diagnoses/Special Testing of
the Wrist (Kim Kraft, PT, DPT, CHT)
Session D: Splinting of the Digits (Corey Reaves,
OTR/L, CHT & Ariana Madrid, OTR/L)
12:00 pm LUNCH (provided)
1:00 pm Breakout Session
2:00 pm BREAK
2:15 pm Breakout Session
3:15 pm BREAK
3:30 pm Breakout Session
4:30 pm Adjourn